Unconditional stability of the Foschini–Miljanic algorithm
2012 (English)In: Automatica, ISSN 0005-1098, Vol. 48, no 1, 219-224 p.Article in journal (Refereed) Published
In this note we prove the unconditional stability of the Foschini-Miljanic algorithm. Our results show that the Foschini-Miljanic algorithm is unconditionally stable (convergent) even in the presence of bounded time-varying communication delays, and in the presence of topology changes. The implication of our results may be important for the design of Code Division Multiple Access (CDMA) based wireless networks.
Place, publisher, year, edition, pages
2012. Vol. 48, no 1, 219-224 p.
Electrical Engineering, Electronic Engineering, Information Engineering
IdentifiersURN: urn:nbn:se:kth:diva-117620DOI: 10.1016/j.automatica.2011.09.051ISI: 000300133300027OAI: oai:DiVA.org:kth-117620DiVA: diva2:602324
QC 201302122013-01-312013-01-312013-02-12Bibliographically approved